# SDR UIEA2020091741998

- Difficulty date: September 13, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,557 hours, 19,497 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Light
- Condition: No Indication
- Location: Engine Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO ENGINE VALVE LIGHT MOVING THE FUEL CONTROL TO START.  PERFORMED ENG FUEL SHUTOFF VALVE ACTUATOR TEST, OPS CHK OK IAW AMM 28-22-11.
